# SDR IPXA2019041941205

- Difficulty date: April 5, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,157 hours, 14,904 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: NNB608619
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CLT MLG DOOR CENTER FWD CORNER PAN IS CRACKED BELOW UP LOCK.REMOVED AND REPLACED LT MLG DOOR CENTER FWD CORNER PAN CRACK IAW MD-11 SRM 51-35-01, 51-35-02 AND 51-41-01. (MINOR)
